# SDR AALA201707039026

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 81,002 hours, 22,658 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Corroded
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  F/C MEGAPHONE BATTERIES SHOW SIGNS OF CORROSION.  REPLACED F/C MEGAPHONE BATTERIES REF MM 25-64-00.
